Massachusetts, 2017

Flooding and Lightning Strikes in Massachusetts, April 6 to 7, 2017

April 6 to 7, 2017 · NWS BOX · 12 events in 10 counties and zones

A pair of storms moving up the coastal plain brought between two and five inches of rain to Massachusetts between April 4 and April 7. The rain, along with snowmelt from above freezing temperatures, caused both poor drainage flooding and main-stem river flooding.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$32,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

A pair of storms moving up the coastal plain brought between two and five inches of rain to Massachusetts between April 4 and April 7. The rain, along with snowmelt from above freezing temperatures, caused both poor drainage flooding and main-stem river flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Apr 6, 3:15 AM EST, 45 minutes earlier.

Area forecast discussion, Apr 6, 3:15 AM EST, 45 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
415 AM EDT Thu Apr 6 2017

.SYNOPSIS...

Approaching low pressure will allow showers to develop this morning
and become heavy at times this afternoon and early evening with
embedded thunderstorms.  This will bring the potential for urban
flooding during the evening rush hour along with some more minor
river flooding. Lingering showers beneath an occluded low continue
Friday into Saturday, with some wet snow perhaps for the high
terrain. High pressure building into the region Sunday into early
next week. Dry conditions overall but significantly warmer. An early
taste of Summer is entirely plausible.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Highlights...

* Main time of concern between 1 pm and 8 pm this evening
* Showers and embedded thunderstorms with heavy rainfall expected
* Urban/poor drainage street flooding may impact evening rush hour
* Some Minor River Flooding Expected

Details...

1) Timing:

Deep closed upper level low near Chicago early this morning will
lift northeast into western NY later today.  In response an east to
southeast low level jet will result in showers overspreading the
region this morning, but the heaviest rain should hold off until
this afternoon and early evening.  This as the vigorous closed low
gets closer this afternoon allowing the southerly LLJ/PWATS to reach
2+ standard deviations above normal.  Bands of heavy showers and
embedded thunderstorms are expected this afternoon and evening with
the potential for urban and poor drainage street flooding.
Unfortunately, this looks to coincide with the evening rush hour.
Renewed minor river flooding expected in several locations which
will discuss more in the Hydrology section.  Should see heavy rain
showers and embedded thunderstorms quickly exit the coastal plain
near or just after 8 pm as best forcing and dry slot rapidly move in
from the west.

2) Rainfall Amounts:

The majority of the 00z model guidance has cut back just a bit on
the QPF. Nonetheless, still expecting widespread 0.75" to 1.50"
rainfall amounts with localized 2"+ amounts in any convection.
Highest risk for this may end up across parts of eastern CT/RI and
SE MA which will discuss more below.  The main idea is that the bulk
of this rain will fall over a short time, with some locations
receiving one half to 1 inch of rain in just an hour.  That will
cause some urban and poor drainage street flooding issues,
especially if it occurs in our more vulnerable locations during the
evening rush hour.

3) Thunderstorm And Strong Wind Potential:

Given the southeast surface winds blowing over the cold ocean there
will be a very strong inversion present today.  However, some models
are showing impressive elevated instability developing above the
inversion aided by the strong low level jet.  While embedded
thunderstorms are possible across the entire region, the greatest
concern will be across RI/SE MA where NAM/GFS indicate MUCapes
between 500 and 1000 J/KG.

Given the strong low level inversion in place, the overall severe
weather threat is low but can not be ruled out across southeast New
England. The inversion is quite shallow, mainly below 950 mb with
very strong winds of 60 knots at 1500 feet.  Given the amount of
elevated instability/jet dynamics, there is a low risk that these
winds could break through the inversion via mesoscale processes such
as pressure changes etc. So in a nutshell, while it is a low
probability we can not completely rule out a few severe thunderstorms
between 4 and 8 pm this evening across southeast New England.  This
would be coupled with the risk of urban/poor drainage street
flooding, so something will have to watch closely.

4) Coastal Flooding Risk Along the South Coast:

Given strong low level inversion the coastal flooding threat will be
limited along the south coast during the early evening high tide.
However, given the potential for a 2 foot storm surge, building seas
offshore along with pressure falls there may be some isolated
pockets of splash over or very minor coastal flooding. Opted to just
issue a coastal flood statement at this point, as any impacts look
isolated and very minor.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...

Tonight...

Strong forcing will rapidly exit the region early this evening along
with the potent low level jet.  So while the threat for widespread
heavy rain/embedded thunderstorms will come to an end near or
shortly after 8 pm, a closed upper level low will remain to our
west. Therefore, a few showers will remain possible especially
during the first part of the night.  Much of tonight will probably
feature dry weather.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
*/ Highlights...

 - Cool, clammy Friday into Saturday, gradual improvement
 - Warming trend from Sunday onward beneath mainly high pressure
 - Warmest day Tuesday, uncertain forecast Wednesday onward

*/ Overview...

Slower pattern emerging. Upstream Pacific flow continues to
remain  progressive with a series of disturbances that
influence a broader troughing pattern into the W and Central
CONUS. With a rex-block pattern evolving off the Spain /
Portugal coast, a buckled pattern upstream over the Atlantic
promotes anomalous ridging into the E CONUS on the order of +2
standard deviations. Impressive warmth with a H85 anomaly of
+15C with persistent SW flow aloft round a Bermuda high, no
surprise of increasing confidence of warmer than average
temperatures per the Climate Prediction Center 6-10 day outlook.
Overall looking at a potential lull of the active weather
pattern as of late with a possible early taste of Summer. Will
hit the details below.

*/ Discussion...

Friday and Saturday...

Beneath the lingering comma-head low, dreary, cool weather
prevails.  Lots of low clouds with a mix of showers / drizzle.
Plenty of low to mid level moisture trowaling around the low
along with weak cold air advection. Steepening lapse rates
coupled with individual vortmax's rotating through the region
with the cyclone gradually lifting N/E out of the region, add in
some diurnally driven support with daytime heating / peaks of
sunshine, decent NW flow aloft, looking at an environment that
supports scattered shower activity along with gusty winds.
Higher confidence in vicinity of the occluded low and up against
the W-slopes of high terrain, where specifically there is the
potential for wet snowflakes however not thinking much in the
way of accumulation. Likely PoPs. Highs upper 40s to low 50s,
lows in the 30s. Add in the winds, will feel some 5 to 10
degrees colder.

Sunday and beyond...

Anomalous warmth. The warm front surging N across the region
Sunday.  There's the possibility of some shower activity along
the convergent nose of warm-moist air parent with the front if
it undergoes ascent per mid-level impulse energy emerging out of
the W, however signals are not all entirely clear. What is more
certain per operational and ensemble solutions is a surge of
warmer air with H925 temperatures warming to +16C Tuesday. A
+15C H85 temperature anomaly along with a +2 standard deviation
in H5 heights with pronounced ridging, this may be a case where
edging towards warmest climatology is preferred. Record highs on
Tuesday, April 11th, are in the upper 70s. Can not rule out
that these may be broken. Couple of things to consider:
1.) wind direction, that is an interior SW or any sea-breezes
of note, and 2.) timing of a possible cold frontal boundary and
potential showery weather, whether clouds will be an issue,
whether the front becomes diffuse beneath the influence of the
offshore Bermuda ridge and drier air.

We'll prevail with a warming temperature trend into early next
week  and keep it mostly dry for the time being. Expect a
frontal boundary to sweep the region at some point mid to late
week, however feel that models are having a difficult time
handling the blocky pattern as noted in the OVERVIEW, inclusive
of the Bermuda High, along with a potential influential sub-
tropical low.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...

Today...Moderate confidence.  Widespread MVFR to IFR conditions.
Showers develop this morning, with the greatest risk for heavy
rainfall and embedded t-storms between 18z and 00z.  Southeast wind
gusts of 25 to 35 knots expected to develop this afternoon and
continue into early this evening along with LLWS.

Tonight...Moderate confidence.  Threat for heavy showers and
embedded thunderstorms should come to an end near or shortly after
00z.  MVFR-IFR conditions early in the evening should improve to
MVFR-VFR overnight.

KBOS Terminal...Moderate confidence in TAF.  Heaviest rain and
greatest risk for embedded thunderstorms between 20z and 00z.

KBDL Terminal...Moderate confidence in TAF.  Heaviest rain and
greatest risk for embedded thunderstorms between 18z and 22z.

Outlook /Friday through Monday/...Moderate confidence.

Friday into Saturday...

MVFR-IFR mix. Improving with time. Lower conditions holding out
the  longest for the high terrain. Southerly winds turning W/NW
while becoming breezy. -RA lingering with MVFR-IFR. Risk of -SN
for high terrain however not thinking much accumulation

Sunday into Monday...

VFR. Diminishing W winds becoming light with the possibility of
a  sea-breeze Sunday, becoming SW and increasing beginning
Monday. SCT low-end VFR decks possible.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...

Today and tonight...Moderate confidence.  Strong southerly low level
jet develops this afternoon and evening, but will be fighting a
strong inversion at the surface.  Still feel that we should be able
to see some gale force southeast wind gusts later today into this
evening, particularly in embedded convection.  Gale Warnings posted
all waters, except small craft for Boston Harbor/Narragansett Bay.
Long southeast fetch should allow seas to build to between 7 and 10
feet across the open waters later today and tonight, despite the
inversion.

Thursday and Thursday Night...Moderate confidence.

E-SE winds will increase during the afternoon, shifting to the
south Thursday night. Tricky wind gust forecast. Strong
inversion should prevent the strongest winds from mixing down.
However, there could be wind gusts of 35-40 kt, especially
across the southeastern coastal waters. Do not have enough
confidence at this time to upgrade to Gale Warnings. Will
continue the Gale Watches for one more forecast cycle. Small
Craft Advisories extended for the other coastal waters.

Reduced visibilities expected in rain, which will be heavy at
times, and patchy fog. Scattered thunderstorms possible,
especially during the afternoon and evening. Conditions should
slowly improve from S-N overnight, but scattered showers will
linger.

Outlook /Friday through Monday/...Moderate confidence.

Friday into Saturday...

Low will continue to churn across the interior round which
southerly winds will turn westerly remaining breezy throughout.
Near gale-force gusts around the Friday evening timeframe, a
lull into Saturday but should anticipate breezy westerly winds
for a period. Seas building 8 to 12 feet on the S/SE outer
waters. SMALL CRAFT ADVISORIES (SCAs) likely needed for the
period.

Sunday into Monday...

Building Bermuda high results in winds turning SW. Will see a
lull  on Sunday with winds becoming light that a sea breeze is
entirely possible along the coast. Should see wave action
conclude along with SCAs. Increasing SW winds into Monday which
could heighten wave action over the SE waters above 5 feet,
requiring SCAs. Forecast wind gusts up to 20 kts.

&&

.HYDROLOGY...

Several river flood warnings remain in effect for the Assabet at
Maynard, Pawtuxet at Cranston, Pawcatuck at Westerly, Taunton near
Bridgewater, and Wood River At Hope Valley.  While many of these
locations have temporarily dropped below flood stage, renewed minor
flooding is expected later today into Friday.  This from the
expected widespread 0.75 to 1.50 inches of rain expected with
localized 2+ inch amounts through early this evening.

In addition, the heavy rainfall and embedded thunderstorms this
afternoon and early evening will result in the potential for some
urban and poor drainage street flooding.  Unfortunately, some of
this will likely impact the evening rush hour.

The following web site has more details:

https:/water.weather.gov/ahps2/index.php?wfo=box

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch from 8 AM EDT this morning through Friday evening
     for CTZ002>004.
MA...Flood Watch from 8 AM EDT this morning through Friday evening
     for MAZ002>024-026.
RI...Flood Watch from 8 AM EDT this morning through Friday evening
     for RIZ001>008.
MARINE...Gale Warning from 4 PM this afternoon to 1 AM EDT Friday for
     ANZ231>235-237.
     Small Craft Advisory from 11 AM this morning to 2 AM EDT
     Friday for ANZ230-236.
     Gale Warning from 4 PM this afternoon to 2 AM EDT Friday for
     ANZ250-251-254.
     Gale Warning from 2 PM this afternoon to 11 PM EDT this
     evening for ANZ255-256.

&&

SYNOPSIS...Frank/Sipprell
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...Sipprell
AVIATION...Frank/Sipprell
MARINE...Frank/Sipprell
HYDROLOGY...Staff
Hazardous weather outlook, Apr 6, 3:24 AM EST, 36 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
424 AM EDT Thu Apr 6 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-070830-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
424 AM EDT Thu Apr 6 2017

...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a low risk for isolated strong thunderstorms between 4 PM
and 8 PM today across portions of Rhode Island into southeast
Massachusetts, with the possibility of strong wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ255-256-070830-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
424 AM EDT Thu Apr 6 2017

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-251-254-070830-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
424 AM EDT Thu Apr 6 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-070830-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
424 AM EDT Thu Apr 6 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-070830-
Boston Harbor-Narragansett Bay-
424 AM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The radar

The Boston radar (KBOX), 68 km away, was scanning. The volume nearest the first event began at 09:01 UTC.

Open the radar archive at this moment

Event by event

5 strong wind, 4 lightning, 3 flood. Local standard time, as filed.

Flood, Middlesex

When
April 6, 4:00 AM EST to 11:00 PM EST
Where
Middlesex County, 0.83 mi NW of Billerica to 0.73 mi NW of Billerica
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
42.557, -71.283

At 4:10 PM EST, media reported that the Concord River in Billerica had risen above its banks. At 6:34 PM EST, flooding was reported on Elsie Avenue in Billerica from the Concord River.

Lightning, Bristol

When
April 6, 5:48 PM EST to 5:49 PM EST
Where
Bristol County, 1.35 mi NNW of (Ewb)new Bedford Arp
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
41.697, -70.983

At 5:48 PM EST, lightning brought down a large tree on Hill Hill Road in Dartmouth.

Strong Wind, Eastern Plymouth

When
April 6, 5:49 PM EST to 8:35 PM EST
Where
Eastern Plymouth forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
42.079, -70.960 (the zone’s center; the record gives no point)

At 7:49 PM EST, wind brought a tree down on Gunners Exchange Road in Plymouth, blocking the road. At 8:35 PM EST, wind brought a tree down on Grove Street at Prospect Street.

Lightning, Dukes

When
April 6, 6:09 PM EST to 6:10 PM EST
Where
Dukes County, 0.91 mi ENE of Tisbury
Property damage
$15,000
Reported by
Amateur Radio
Coordinates
41.455, -70.604

At 6:09 PM EST, Lightning struck a house in Vineyard Haven, causing damage to the roof.

Lightning, Dukes

When
April 6, 6:16 PM EST to 6:17 PM EST
Where
Dukes County, 0.54 mi ENE of Oak Bluffs
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
41.454, -70.561

At 6:16 PM EST, a house was struck by lightning on Great Rock Road in Oak Bluffs.

Lightning, Plymouth

When
April 6, 6:20 PM EST to 6:21 PM EST
Where
Plymouth County, 2.93 mi SE of Plymouth
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
41.938, -70.643

At 6:20 PM EST, a house on Christopher Road was struck by lightning.

Flood, Essex

When
April 6, 7:00 PM EST to April 7, 12:00 AM EST
Where
Essex County, 0.4 mi S of West Andover to 0.28 mi S of West Andover
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
42.664, -71.170

At 7:58 PM EST, Beacon Street in front of West Elementary School was flooded.

Flood, Plymouth

When
April 6, 7:00 PM EST to April 7, 7:00 AM EST
Where
Plymouth County, 0.8 mi ENE of Whitman to 0.7 mi WNW of Rye Hill
Cause
Heavy Rain
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
42.085, -70.916

At 740 PM EST, flooding was reported at a home on Winter Street in Hanson.

Strong Wind, Western Essex

When
April 6, 7:39 PM EST
Where
Western Essex forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
42.639, -70.868 (the zone’s center; the record gives no point)

At 7:39 PM EST, wind brought multiple trees and wires down on East Street in Methuen.

Strong Wind, Southern Plymouth

When
April 6, 7:47 PM EST to 8:09 PM EST
Where
Southern Plymouth forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
41.987, -70.737 (the zone’s center; the record gives no point)

At 8:47 PM EST, wind brought a tree down on Indian Neck Road in Wareham. At 8:09 PM EST, wind brought a tree down on on Snipatuit Road near Pine Street in Rochester.

Strong Wind, Southern Bristol

When
April 6, 7:49 PM EST
Where
Southern Bristol forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
41.757, -71.088 (the zone’s center; the record gives no point)

At 749 PM EST, wind brought wires down on Bates Street in New Bedford.

Strong Wind, Northern Bristol

When
April 6, 8:09 PM EST
Where
Northern Bristol forecast zone
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
41.757, -71.088 (the zone’s center; the record gives no point)

At 8:09 PM EST, wind brought a tree down on Fieldstone Drive in Dighton.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Lightning
A lightning strike that killed, injured or caused damage.
Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2017Every state in 2017This day in weather historyWarnings in Massachusetts, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 693571, 693578, 693582, 693579, 693580, 693581, 693572, 696556, 693586, 693583, 693585, 693584.